Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Analysis of some difference approximations for a singular perturbation problem without turning points

Authors: R. Bruce Kellogg and Alice Tsan
Journal: Math. Comp. 32 (1978), 1025-1039
MSC: Primary 65L10
MathSciNet review: 0483484
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some three point difference schemes are considered for a singular perturbation problem without turning points. Bounds for the discretization error are obtained which are uniformly valid for all h and $ \varepsilon > 0$. The degeneration of the order of the schemes at $ \varepsilon = 0$ is considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10

Retrieve articles in all journals with MSC: 65L10

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society